MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1600-0781.2012.00669.x

Медицинская библиотека · Photodermatology, photoimmunology & photomedicine · 2012

Docetaxel-induced photo-recall phenomenon.

Droitcourt Catherine, Le Hô Hélêne, Adamski Henri, Le Gall François, Dupuy Alain

Клинический случайСтатьяПеревод в очереди

Аннотация

Photo-recall phenomenon is a phototoxic eruption occurring on areas of previous ultraviolet-induced solar erythema following a systemic administration of a drug. It has been mostly described with methotrexate but remains rare with other antineoplastic drugs. We describe a case of docetaxel-induced photo-recall skin rash in a woman treated for a non-small-cell lung cancer. Although the patient has refused to receive a second infusion, chemotherapy can be carried on with photoprotection and the use of topical and/or systemic corticosteroids. In contrast, radiation recall is a well-known reaction by oncologists, most of them may not be aware of a similar phenomenon called photo-recall phenomenon. Recognizing this entity may avoid misdiagnosing a drug allergy and should avoid inappropriate decisions of drug discontinuation.

Для цитирования: Droitcourt Catherine, Le Hô Hélêne, Adamski Henri, Le Gall François, Dupuy Alain. Docetaxel-induced photo-recall phenomenon.. Photodermatology, photoimmunology & photomedicine. 2012. DOI: 10.1111/j.1600-0781.2012.00669.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.